Accessibility navigation


The evolution of travelling waves in generalized Fisher equations via matched asymptotic expansions: Exponential corrections

Leach, J. A. and Needham, D. J. (2004) The evolution of travelling waves in generalized Fisher equations via matched asymptotic expansions: Exponential corrections. Zeitschrift Fur Angewandte Mathematik Und Physik, 55 (5). pp. 756-768.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4943
Additional Information:858NT Z ANGEW MATH PHYS

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation